# SDR DALA2023022201316

- Difficulty date: February 16, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,025 hours, 20,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602. CORRECTIVE ACTION: ARMED AND DISARMED 1R DOOR SLIDE PER B767 AMM 25-66. NO PROBLEM FOUND. OK FOR SVC. (2631948)
